# SDR UALA2009052601503

- Difficulty date: May 26, 2009
- Submitted: May 27, 2009
- Operation: Air carrier
- Aircraft: N173UA
- Make and model: Boeing 747422
- Aircraft serial: 24380
- Aircraft time: 74,537 hours, 8,458 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Socket
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT EEL LIGHT INOP ROW 39 RIGHT.  FOUND SOCKET PIN OUT, OP RECONNECTED AND OP CHECKED NORMAL.
